# SDR HEEA061799

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6607K
- Make and model: Bolkms BO105S
- Aircraft serial: S841
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Part number: D107318D1
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 4,169 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PUMP ASSY PUTS OUT LOW PRESSURE.
